Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Taking concor and diovan. On ibuprofen and colchicine for gout pain. Normal BP. Stopped taking concor after weight loss. Is there a risk?

I am 68 years old, taking Concor 2.5/day with Diovan .,along with Ibuprofen and Colchicine to reduce gout pain attacks. MY BP stayed 140 /70, I stopped suddenly Concor and the medicines suddenly 50 days ago, during which I made a diet and lost 20 lb ,and feeling better.. Question: A friend told me I made a big health risk andI should have not stopped using Concor 2.5 suddenly without medical supervision.. What could have happened or do I still risk any drawback from sudden stoppage of concor??
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Wecome to HCM
You are 68 year having Hypertension and Gout and also overweight or obese.
Yes Concor is Bisoprolol is a Beta blocker drug and when patients takes these drugs for longtime should not be stopped suddenly as this can cause heart rhyrhm disturbances like very fast heartrate(SVT) or even rebound Hypertension that means BP readings may go high.
In your case fortunately nothing serious happened, as you was taking Valsartan also, Even if BP remained OK consult your Physician to see that you need a Beta Blocker like CONCOR?
For Gout if requirement of analgesics may be reduced as low as possible drugs to keep uric acid level
under controlmay be used.
Discuss with your Physician continue to do exercise and Diet it will have beneficial effect on your health.
Best of Health to you.
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor